MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TAP FOR 1.5MM CORTEX SCREWS 50MM; DRIVER,WIRE,BONE DRILL MANUAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TAP FOR 1.5MM CORTEX SCREWS 50MM; DRIVER,WIRE,BONE DRILL MANUAL
Model Number 311.15
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product investigation was conducted.Visual inspection: the 1.5mm tap for 50mm cortex screws (part # 311.150, lot # 2542944) was received at us cq.Upon visual inspection, it was observed that the tap was broken at the first thread of the thread profile (proximal end).Broken thread component was not returned for the investigation.No other issues have been identified.Dimensional inspection: dimensional analysis was performed on the 1.5mm tap.Tap shaft diameter proximal to the broken thread profile was measured which falls within the specification per relevant drawing.Document/specification review: the following drawings were reviewed: 1.5mm tap.Tap for 1.5mm cortex screws 50mm.A review of the manufacturing record evaluations was performed for the finished device lot number, and no non-conformance's were identified.Conclusion: the complaint condition is confirmed for the tap for 1.5mm cortex screws 50mm (p/n 03.130.010 lot 2542944) as the tap was broken at the proximal end of the thread profile (first thread).During this investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.A device history record (dhr) review was conducted: part: 311.150.Lot: 2542944.Manufacturing site: bettlach.Release to warehouse date: 13.Jan.2010.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on february 14, 2020, two (2) tap for cortex screws were discovered broken during reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.This report is for one (1) tap for 1.5mm cortex screws 50mm.This is report 2 of 2 for complaint (b)(4).

Brand Name
TAP FOR 1.5MM CORTEX SCREWS 50MM
Common Device Name
DRIVER,WIRE,BONE DRILL MANUAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9950619
Report Number2939274-2020-01801
Device Sequence Number3271596
Product Code DZJ
UDI-Device Identifier10886982187284
UDI-Public(01)10886982187284
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K150796
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number311.15
Device Catalogue Number311.15
Device Lot Number2542944
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2020
Initial Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1